Issue 2

JTAM, Sofia, vol. 3 Issue 2 (1972)

A Flow with Developed Cavitation Along Wings and Wing Grids

L. Panov
Higher Institute of Electrical Engineering “Lenin”, Darvenitza, Sofia

A vortex model of a flow along supercavitating wings is proposed with regards the application of some methods from the potential theory. Artificial dosing of the cavity is proposed according to a scheme, which generalizes the Rjabushinski’s scheme and is applicable in arbitrary cases (including circuital ones). The problem is brought to iterative solution of an integral equation, with which the condition for constancy of the flow function along the streamlined arc of the profile and the contour of the cavity, is written.

JTAM, Sofia, vol. 3 Issue 2 pp. 007-018 (1972)

Stability of the Relative Equilibrium of a Rigid Body on Circular Orbit with Elastic Rods, Subjected to Bending and Twisting Oscillations

V. N. Rubanovski
Vavilova st, No. 40, Moscow B – 333, USSR

The positions of relative equilibrium of a satellite on circular orbit are found by means of a generalized energy integral. The satelite has heavy deformable rods, subjected to transversally twisting oscillations, besides its rigid body. It is shown that joining of elastic rods to the satelite has antistabilizing effect on the stability of the non-deformable system.

JTAM, Sofia, vol. 3 Issue 2 pp. 019-030 (1972)

Damping Oscillations of a Spurt Subjected Cylinder

A.V. Andreev
“Svoboda” district, bl 2, entr. B, Sofia

The behaviour of a heavy cylinder, set on a smooth horizontal net, subjected to a vertical flat spurt, which falls freely on its surface in parallel with its axic, is considered.

JTAM, Sofia, vol. 3 Issue 2 pp. 031-044 (1972)

On the Stability of the Periodic Oscillations of Neutral Type Quasilinear System

M.M. Konstantinov, D.D. Bajnov
G. G. Dez st. 11, Sofia

The sufficient conditions for asymptotic stability of the periodic solutions of neutral type quasilinear systems are obtained.

JTAM, Sofia, vol. 3 Issue 2 pp. 045-056 (1972)

Transport Machines with Restoring Forces and Systems with Non-linear Dissipative Resistance Considered from Statistic Investigation Aspects

S.N. Kojevnikov, E.A. Antonyuk
Academy of Science of Ukraina, department of Machine Mechanics, Kiev, USSR

At linearization of the nonlinear dissipative sytems the homogeneous constant not depending on the frequency is cut off from the spectral density. Quality variation is observed, due to non-linearity, stipulating for out of touch of wheels with the road.

JTAM, Sofia, vol. 3 Issue 2 pp. 057-064 (1972)

Shakedown Deflections. A Finite Element Approach

J. A. Konig
Institute of Basic Technical Problems, Warsaw, Poland

The adaptility of plastic deformable constructions is considered. A descretisation is applied by means of the finite elements method. The validity of the basic theorems of the shakedown theory in the considered descrete case is shown.

JTAM, Sofia, vol. 3 Issue 2 pp. 065-069 (1972), [Full Article]